de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Integral Formula for the Characteristic Cauchy Problem on a curved Background

MPG-Autoren

Joudioux,  Jérémie
LM-Brest;
AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)

0910.4620
(Preprint), 432KB

JMPA95_151.pdf
(beliebiger Volltext), 351KB

Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Joudioux, J. (2011). Integral Formula for the Characteristic Cauchy Problem on a curved Background. Journal de Mathématiques Pures et Appliquées, 95(2), 151-193. doi: http://dx.doi.org/10.1016/j.matpur.2010.10.002.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-000F-1089-C
Zusammenfassung
We give a local integral formula, valid on general curved space-times, for the characteristic Cauchy problem for the Dirac equation with arbitrary spin using the method developed by Friedlander in his book "the wave equation on a curved spacetime" (1975). The results obtained by Penrose in the flat case in "Null hypersurface initial data for classical fields of arbitrary spin for general relativity" (Gen. Rel. Grav 1980) are recovered directly. It is expected that this method can be used to obtain sharp estimates for the characteristic Cauchy problem for the Dirac equation.